\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

A symmetric Random Walk defined by the time-one map of a geodesic flow

  • * Corresponding author: Pablo D. Carrasco

    * Corresponding author: Pablo D. Carrasco 
Abstract Full Text(HTML) Related Papers Cited by
  • In this note we consider a symmetric Random Walk defined by a $ (f, f^{-1}) $ Kalikow type system, where $ f $ is the time-one map of the geodesic flow corresponding to an hyperbolic manifold. We provide necessary and sufficient conditions for the existence of an stationary measure for the walk that is equivalent to the volume in the corresponding unit tangent bundle. Some dynamical consequences for the Random Walk are deduced in these cases.

    Mathematics Subject Classification: Primary: 537C40, 37D30; Secondary: 60K37, 37H99.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] D. Anosov, Geodesic flows on closed Riemannian manifolds of negative curvature, Trudy Mat. Inst. Steklov., 90 (1967), 209 pp.
    [2] A. AvilaM. Viana and A. Wilkinson, Absolute continuity, Lyapunov exponents and rigidity I: Geodesic flows, Journal of the European Mathematical Society, 17 (2015), 1435-1462.  doi: 10.4171/JEMS/534.
    [3] A. Candel and L. Conlon, Foliations I, American Mathematical Society, Providence, RI, 2000. doi: 10.1090/gsm/023.
    [4] J.-P. Conze and Y. Guivarc'h, Marches en milieu aléatoire et mesures quasi-invariantes pour un système dynamique, Colloquium Mathematicum, 84 (2000), 457-480.  doi: 10.4064/cm-84/85-2-457-480.
    [5] D. Dolgopyat, B. Fayad, and M. Saprykina, Erratic behavior for 1-dimensional Random Walks in a Liouville quasi-periodic environment., preprint, 2019, arXiv: 1901.10709.
    [6] M. Gorodin and B. Lifsic, Central limit theorem for stationary Markov processes, In Third Vilnius Conference on Probability and Statistics, volume 1, 1981,147–148.
    [7] B. Hasselblatt and  A. KatokA First Course in Dynamics, Cambridge University Press, New York, 2003.  doi: 10.1017/CBO9780511998188.
    [8] F. Rodriguez Hertz, M. Rodriguez Hertz and R. Ures, A Survey of Partially Hyperbolic Dynamics, In Partially Hyperbolic Dynamics, Laminations and Teichmüller Flow, Fields Institute Communications, vol. 51, 2007, 35–88.
    [9] M. W. Hirsch, C. C. Pugh, and M. I. Shub, Invariant Manifolds, Springer Berlin Heidelberg, 1977.
    [10] V. Kaloshin and Y. Sinai, Simple random walks along orbits of Anosov diffeomorphisms, Tr. Mat. Inst. Steklova, 228 (2000), 236-245. 
    [11] A. Katok and A. Kononenko, Cocycles' stability for partially hyperbolic systems, Mathematical Research Letters, 3 (1996), 191-210.  doi: 10.4310/MRL.1996.v3.n2.a6.
    [12] Y. Kifer, Ergodic Theory of Random Transformations, Birkhäuser Boston, Inc., Boston, MA, 1986. doi: 10.1007/978-1-4684-9175-3.
    [13] C. Kipnis and S. Varadhan, Central limit theorem for additive functionals of reversible Markov processes and applications to simple exclusions, Communications Math. Physics, 104 (1986), 1-19.  doi: 10.1007/BF01210789.
    [14] J. Neveu and A. Feinstein, Mathematical Foundations of the Calculus of Probability, Holden-Day, Inc. San Francisco, Calif.-London-Amsterdam, 1965.
    [15] Y. Pesin, Lectures on Partial Hyperbolicity and Stable Ergodicity, European Mathematical Society, Zürich, 2004. doi: 10.4171/003.
    [16] C. Pugh and M. Shub, Stable ergodicity and julienne quasi-conformality, J. Eur. Math. Soc. (JEMS), 2 (2000), 1-52.  doi: 10.1007/s100970050013.
    [17] F. Rodriguez-HertzJ. Rodriguez-Hertz and R. Ures, Accessibility and stable ergodicity for partially hyperbolic diffeomorphisms with 1D-center bundle, Inventiones Mathematicae, 172 (2008), 353-381.  doi: 10.1007/s00222-007-0100-z.
    [18] F. Rodriguez-HertzJ. Rodriguez-Hertz and R. Ures, A non-dynamically coherent example on $\mathbb{T}^3$, Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 33 (2016), 1023-1032.  doi: 10.1016/j.anihpc.2015.03.003.
    [19] V. Rokhlin, Lectures on the entropy theory of transformations with invariant measure, Uspehi Mat. Nauk., 22 (1967), 3-56. 
    [20] Y. Sinai, Simple random walks on tori, Journal of Statistical Physics, 94 (1999), 695-708.  doi: 10.1023/A:1004564824697.
    [21] W. A. Veech, Periodic points and invariant pseudomeasures for toral endomorphisms, Ergodic Theory and Dynamical Systems, 6 (1986), 449-473.  doi: 10.1017/S0143385700003606.
    [22] A. Wilkinson, The cohomological equation for partially hyperbolic diffeomorphisms, Astérisque, 358 (2013), 75–165.
    [23] O. Zeitouni, Random walks in random environment, In Lecture Notes in Math., vol. 1837, Springer, Berlin, 2004,189–312. doi: 10.1007/978-3-540-39874-5_2.
  • 加载中
SHARE

Article Metrics

HTML views(288) PDF downloads(194) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return